MathSciNet Relay Station
MathSciNet bibliographic data
MR2514756 37K10 (35Q53)
Ma, Wen-Xiu; Li, Chun-Xia; He, Jingsong A second Wronskian formulation of the Boussinesq equation. Nonlinear Anal. 70 (2009), no. 12, 4245–4258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement